# SDR AALA200800670

- Difficulty date: March 16, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 43,910 hours, 21,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CABIN SUB FLOOR, AREA OF DISCREPANCY IS 18 BY 18 INCHES AT STATION 218.  INSTALLED REPAIR DOUBLER PER AARD 53 20 00 16.
